# SDR CA130430002

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270402
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE CREW HAD A WOW FAIL AND PROXIMITY SYS FAULT.  THE ACFT LANDED UNEVENTFULLY BUT DID NOT HAVE ANY GROUND SPOILERS AUTO DEPLOYMENT.  THE ACFT POWER WAS RESET AND THE CAS MESSAGES CLEARED.
